# SDR 2024FA0000011

- Difficulty date: January 4, 2024
- Submitted: January 8, 2024
- Operation: General aviation
- Aircraft: N316N
- Make and model: Emb EMB-505
- System (JASC): 3240 · Landing Gear Brake System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED ON APPROACH THEY HAD A BRAKE FAIL CAS MESSAGE. THEY LANDED AN USED THE EMAGENCY BRAKING SYSTEM. THE AIRCRAFT STOPPED WITHOUT INNCIDENT
